I often get asked about WHY women have low levels of progesterone as they age, and what are the symptoms of low progesterone. This article on the TestCountry.com website is a good explanation of both ------- click here to check it out!
Imbalances of progesterone levels can occur from multiple conditions such as menopause, pregnancy, adrenal hyperplasia, certain cancers and PMS. The symptoms of this imbalance are relatively small (tender breasts, changes in libido, mood swings, and irregular periods among them) but the toll they can take on our quality of life can be dramatic. Infertility, an increased risk of miscarriage and an increased risk for developing cancer are just a few of the side effects that can come to affect us without the appropriate treatment. However, when hormonal treatment can bring about some of the same symptoms and side effects, what can we do? Read more: http://www.testcountry.org/how-to-increase-progesterone-levels-naturally-in-your-body.htm#ixzz0fgWGJ8xy
I was put on thyroid meds about 4 years ago because of hair thinning, low energy etc, and everything appeared stable up until last September when i noticed more thinning. So my doctor increased my dosage in Sept '09, and from then up until now i have had my dosage increased 3 times ( from 0.025 mg(Sept '06) -> 0.05 mg -> 0.088 mg , and now i'm at 0.1mg. I did some reading and discovered that low estrogen MAY be linked to hair thinning? Is there any truth to this?